MathSciNet Relay Station
MathSciNet bibliographic data
MR2600490 60F15
Wu, Qunying; Jiang, Yuanying Chover-type laws of the $k$-iterated logarithm for $\tilde\rho$-mixing sequences of random variables. J. Math. Anal. Appl. 366 (2010), no. 2, 435–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement